Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ItalHawk87

Need a Change, need Help !

Recommended Posts

Hello Everyone, it has been a long time since I have posted here and came back for some advice. I have mild/moderate acne and have had it for a long time. I know it is hormonal acne.

I tried the regimen almost a year back and stuck with it for like 8 to 10 months. I stopped or wanted to change it because it made my skin red. I simply couldn't find what was doing this and looked for alternatives. At the moment, my regimen is not bad but is not great either.

The condition of my skin is mild and consistent. My main problem is that the change of color in my skin hasn't really changed all that much but now I have mild acne because of the regimen change. Benzyol Peroxide works the best for my acne and even now I spot treat with it as any other topical medication doesn't really work too well.

I did find the sound of my redness and it derives from dryness the Benzyol Peroxide causes. I know this because of the results I get from dry skin. I use Tea Tree Oil on my back for the mild acne I get there and whenever a spot gets too dry, it gets red and can form a rash. The same thing has happened on my arm when I tried to dry out a rare pimple I get there.

I also have very sensitive skin which I think fuels the fact that dry skin causes my skin to get red easily. I don't really thing there is any cure to dry skin doing that except not to have dry skin lol.

As I mentioned before, Tea Tree Oil is my main weapon against acne. The problem is that it doesn't work nearly as well as Benzyol Peroxide. I am at a point where I am spot treating my whole face and am wondering is it worth using the Tea Tree Oil anymore.

So my final question is should I go back to doing the regimen to the T and deal with the red skin or look for a moisturizer that works best to counter the redness? OR, should I make adjustments to my current regimen and see if I benefit it. I am at the point of getting frustrated with my skin again and almost preferring clear skin and dealing with the redness than using Tea Tree Oil which still dries the skin (not as much) and deal with the acne I get.

PLEASE read the whole thing and place your opinion, Thank You!

My current regimen is as follows:

Morning -> cleanse w/ Aveeno Calm Foam, tone w/ witch hazel, tea tree oil, thin coat of aveeno calming moisturizer, spot treat w/ BP

Night -> cleanse w/ Aveeno Calm Foam, tea tree oil (more than morning amount), thin coat of avveno calming moisturizer, spot treat w/ BP

Share this post


Link to post
Share on other sites

Hi ItalHawk,

It's good to see you back, although I'm sad to see your skin is giving you troubles.

If you have sensitive skin, just about anything may cause redness, unfortunately.

Have you considered seeing a dermatologist? Perhaps an oral medication might be a better option for you since topicals seem to cause redness.

Share this post


Link to post
Share on other sites
Hi ItalHawk,

It's good to see you back, although I'm sad to see your skin is giving you troubles.

If you have sensitive skin, just about anything may cause redness, unfortunately.

Have you considered seeing a dermatologist? Perhaps an oral medication might be a better option for you since topicals seem to cause redness.

Hey Brandy, yea I think you are right about the fact just about anything can give me redness. I have tried dermatologist's in the past but they have yet to give me anything that works well. I think the problem might be in the fact that I am highly resistant to most drugs. I am highly skeptical when it comes to dermatologists because they have never really been helpful in the past. I believe this site has been the most informative to me in both knowledge, methods and treatments.

I forget what I have tried but I know I have tried at least two kinds of pills: minocyline and the other my be like doxycline. I am not entirely sure but yea my skin is being stubborn. I think I am more angry at the fact my red marks are still around (although lighter) than anything else. They make my skin look a lot worse. I guess I could try AHA again but I don't want to irritate my skin any more than it already does.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×